# SDR GAIA00211

- Difficulty date: April 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZERO B-CHECK AT STAMBAUGH/BQK, FOUND RIGHT STATION 640 FRAME CRACKED APPROX 4 INCHES ABOVE MAIN CARGO DECK FLOOR LINE ON INBOARD FLANGE.  REPAIRED IAW SRM 53-10-1 REPAIR CARRIED OUT ON STS WORK ORDER SROO521, NR0107.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
